Hey there, I usually post in the Crohn's forum but had a question for you guys. I assume many of you are on Zoloft and/or have withdrawn from Zoloft at some point. I was on 100 mg/day for about
two years and about
six weeks ago went down to 50 mg. My doctor thinks the Zoloft could be contributing to my diarrhea and would like to see me go off it completely. I went cold-turkey for about
five days and by the 4-5th day noticed extreme lightheadedness and dizziness. A very miserable feeling. I had experienced this in the past if I'd forgotten to take the medication for a couple of days and so know it's related to the withdrawal...so I started taking 25 mg/day and so far, so good. How long do these symptoms last, and should I just push through, or keep tapering very slowly? For how long should I keep taking 25 mg, and should I expect similar withdrawal symptoms when I go to 0 mg?
Thanks for your help!